MathSciNet Relay Station
MathSciNet bibliographic data
MR1243250 58D27 (53C07 58E15 58F05 81T13)
Fock, V. V.; Rosly, A. A. Flat connections and polyubles. Teoret. Mat. Fiz. 95 (1993), no. 2, 228--238; reprinted in Theoret. and Math. Phys. 95 (1993), no. 2, 526–534
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement